# SDR IPXA2018070231279

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 15,384 hours, 5,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63014
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR OUTER SKIN DENTED AND GOUGED. REPAIR DOUBLER INSTALLED IAW EO 767-5230-67878-D.
